Alert archive / Wisconsin / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Green Bay, WI

July 5, 2025Door County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 5, 2025, 7:52 PM CDT for Door County, Wisconsin. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2025, 7:52 PM CDT (00:52 UTC)
Expired
Jul 5, 2025, 10:14 PM CDT
In force
2 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

County Door County, WI

The radar

The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 9:23 PM CDTRAIN 2.142 S Potawatomi State Pa, WICorrects previous rain report from Sturgeon Bay Airport. Rainfall total so far this evening as of 9:23 pm. Still raining at the time of the observation.
Jul 5, 9:23 PM CDTRAIN 2.14Sturgeon Bay Airport, WIRainfall total so far this evening as of 9:23 pm. Still raining at the time of the observation.
Jul 5, 9:54 PM CDTRAIN 2.654 W Baileys Harbor, WIStill raining. Observation taken near the Peninsula Center Natural Area.
Jul 5, 9:56 PM CDTRAIN 2.851 N Potawatomi State Pa, WIRainfall so far today.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

212 
WGUS53 KGRB 060052
FFWGRB
WIC029-060345-
/O.NEW.KGRB.FF.W.0002.250706T0052Z-250706T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
752 PM CDT Sat Jul 5 2025

The National Weather Service in Green Bay has issued a

* Flash Flood Warning for...
  Door County in northeastern Wisconsin...

* Until 1045 PM CDT.

* At 752 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.5 and 1 inch of rain has fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sturgeon Bay, Jacksonport, Egg Harbor, Whitefish Bay, Brussels, 
  Baileys Harbor, Potawatomi State Park, Carlsville, Institute, 
  Valmy, Vignes, Maplewood, Whitefish Dunes State Park, Peninsula 
  Center, Kolberg, Namur and Shoemaker Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4477 8772 4488 8760 4493 8744 4507 8735
      4510 8738 4512 8735 4512 8731 4510 8732
      4511 8735 4508 8732 4511 8731 4511 8702
      4473 8732 4468 8779

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JLA
2 follow-up statements
191 
WGUS73 KGRB 060231
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
931 PM CDT Sat Jul 5 2025

WIC029-060345-
/O.CON.KGRB.FF.W.0002.000000T0000Z-250706T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Door WI-
931 PM CDT Sat Jul 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS 
EVENING FOR DOOR COUNTY...

At 931 PM CDT, Doppler radar indicated showers and isolated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 2.5 inches of rain have fallen. Additional rainfall amounts of 
0.2 to 0.5 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sturgeon Bay, Jacksonport, Egg Harbor, Whitefish Bay, Brussels, 
  Baileys Harbor, Potawatomi State Park, Carlsville, Institute, 
  Valmy, Vignes, Maplewood, Whitefish Dunes State Park, Peninsula 
  Center, Kolberg, Namur and Shoemaker Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4477 8772 4488 8760 4493 8744 4507 8735
      4510 8738 4512 8735 4512 8731 4510 8732
      4511 8735 4508 8732 4511 8731 4511 8702
      4473 8732 4468 8779

FLASH FLOOD...RADAR INDICATED

$$

Eckberg
108 
WGUS73 KGRB 060314
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
1014 PM CDT Sat Jul 5 2025

WIC029-060324-
/O.CAN.KGRB.FF.W.0002.000000T0000Z-250706T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Door WI-
1014 PM CDT Sat Jul 5 2025

...FLASH FLOOD WARNING IS CANCELLED FOR DOOR COUNTY...

The heavy rain has ended. Flood waters have receded. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

Additional showers and isolated thunderstorms will continue into 
early Sunday morning.

&&

LAT...LON 4477 8772 4488 8760 4493 8744 4507 8735
      4510 8738 4512 8735 4512 8731 4510 8732
      4511 8735 4508 8732 4511 8731 4511 8702
      4473 8732 4468 8779

$$

Eckberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 6:54 PM CDT, 58 minutes earlier. Its key messages:

  • Scattered thunderstorms this afternoon and evening across the region. Isolated severe storms are possible that could produce damaging wind gusts. Torrential rainfall is also possible that could produce localized urban and low-lying flooding. The most favored time frame for strong storms is through 9 pm.
  • Until storms arrive later today, it will remain very warm and humid with heat indices in the lower to middle 90s over east- central to northeast Wisconsin. Those with outdoor plans should take precautions for the heat.
  • Gusty winds and high waves will lead to conditions hazardous to small craft through tonight on the Lake Michigan nearshore waters. Small craft should exercise caution on the Bay of Green Bay. Hazardous swimming conditions will also be present for the Lake Michigan beaches across Door, Kewaunee, and Manitowoc counties through tonight.
Area forecast discussion, Jul 5, 6:54 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
654 PM CDT Sat Jul 5 2025

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- Scattered thunderstorms this afternoon and evening across the
  region. Isolated severe storms are possible that could produce
  damaging wind gusts. Torrential rainfall is also possible that
  could produce localized urban and low-lying flooding. The most
  favored time frame for strong storms is through 9 pm.

- Until storms arrive later today, it will remain very warm and
  humid with heat indices in the lower to middle 90s over east-
  central to northeast Wisconsin. Those with outdoor plans should
  take precautions for the heat.

- Gusty winds and high waves will lead to conditions hazardous to
  small craft through tonight on the Lake Michigan nearshore
  waters. Small craft should exercise caution on the Bay of Green
  Bay. Hazardous swimming conditions will also be present for the
  Lake Michigan beaches across Door, Kewaunee, and Manitowoc
  counties through tonight.

&&

.DISCUSSION...
Issued at 230 PM CDT Sat Jul 5 2025

Short Term...Tonight and Sunday

Shortwave trough crosses upper Great Lakes through tonight,
dragging a sfc cold front across the state late this evening
through the overnight hours. Strongest wave within the trough is
remnant MCV that is shifting over western Upper Michigan with tail
end of the MCV helping to kick off convection over northwest into
central and north-central WI. Though SBCAPEs have increased to
1500-2500J/kg, stronger effective shear over 30 kts staying ahead
of MCV to the north has limited storm organization thus far over
our area. However, still a risk of isolated severe storms rest of
the afternoon and into the evening given the instability and
solar insolation that has occurred so far today, especially over
east-entral and far northeast WI. PWATs near 2" with slower
effective storm motions will result in brief torrential downpours.
Where individual cells train, there will be a risk of isolated
flooding, especially if the heavy rain occurs in low-lying and
poor drainage areas. Ahead of the storms, heat index values will
remain in the mid to upper 90s, maximized across portions of the
Fox Valley and just to the west. Showers and storms will end late
evening and overnight as winds turn north.

Lingering clouds will partially clear out late tonight into Sunday
morning. Not near as warm and turning less humid behind the front.
Highs reaching the mid 70s to lower 80s, warmest across portions
of central WI. Will be a bit breezy behind the front along the Lake
Michigan shore, but winds and waves look to come up short to justify
the need for additional beach hazard statements. Those heading out
on the water should still expect choppy conditions.

Long Term...Sunday Night Through Saturday

Relatively seasonal weather can be expected during the upcoming
week. Low amplitude, zonal flow will be present across the US-
Canadian border which will send shortwave impulses across the
region on Monday night/Tuesday and also towards Friday. These
will be the time frames of higher shower and thunderstorm
chances. The potential for severe weather appears low at this
time. There are some hints that shortwave troughs crossing during
these times could be stronger. If that is the case and they time
out during peak heating, then severe weather chances would
increase.

Seasonable temperatures are forecast next week. Highs on most
days will range from the upper 70s to middle 80s. Lows each
night will range from the middle 50s to middle 60s.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 654 PM CDT Sat Jul 5 2025

Scattered showers and isolated storms will continue through the
evening hours as a cold front moves across the region. Lightning
and torrential rain will be the main threats from the storms, but
the strongest storms could produce small hail and gusty winds.
Lingering showers and an isolated storm is expected overnight,
especially across eastern WI. Will utilize TEMPO groups for the
best thunder chances this evening, but hold off on any thunder
overnight as thunder chances decrease. Have lowered ceilings this
evening and overnight as majority of models have a period of IFR
clouds. Clouds will stick around into Sunday morning, with
partial clearing through the day. Some daytime cu is possible
where the clearing occurs in the late morning and afternoon.

Southwest to west winds will shift to the north behind the cold
front overnight, then to the north/northeast on Sunday. Gusts to
~20 kts are expected.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement until midnight CDT tonight for WIZ022-
040-050.
&&

DISCUSSION.....JLA/MPC
AVIATION.......Bersch
Hazardous weather outlook, Jul 5, 3:23 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
323 PM CDT Sat Jul 5 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
323 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will continue through late this evening.
Isolated severe storms are possible that could produce damaging
wind gusts. Storm motion will be from the southwest at 30 to 35
mph. The strongest storms are expected through 9 pm. The storms
will also produce torrential rainfall, which could produce
localized urban flooding and flooding in low-lying areas. The
flooding risk will increase if storms track over the same areas.

High waves and dangerous currents will lead to hazardous swimming
conditions through midnight for the Lake Michigan beaches across
Door, Kewaunee, and Manitowoc counties.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a chance of thunderstorms at times from Monday night
through Wednesday. The risk of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind gusts over 40 mph, hail
greater than a half inch in diameter and any flooding to the National
Weather Service in Green Bay.

LMZ521-522-541>543-062030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
323 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty winds and high waves will lead to conditions hazardous to
small craft on the Lake Michigan nearshore waters through midnight.
Small craft should exercise caution on the Bay of Green Bay.

Scattered thunderstorms are expected through late this evening.
Any storms that develop will pose a threat to mariners. The
primary hazards will be strong winds and torrential downpours.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a chance of thunderstorms at times from Monday night
through Wednesday.

JLA

In the hours before

Special weather statement, Jul 5, 5:53 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
553 PM CDT Sat Jul 5 2025

WIZ022-052330-
Door WI-
553 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN DOOR COUNTY THROUGH 630
PM CDT...

At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Egg Harbor to 6 miles south
of Ephraim. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Ephraim around 600 PM CDT.
  Newport State Park around 605 PM CDT.

Other locations impacted by these storms include Washington Island,
Peninsula Center, Fish Creek, Peninsula State Park, Sister Bay,
Ellison Bay, Rock Island State Park, Baileys Harbor, and Rowleys Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4534 8681 4525 8690 4519 8692 4517 8697
      4510 8695 4501 8710 4498 8711 4517 8744
      4520 8742 4524 8734 4522 8728 4522 8721
      4533 8710 4534 8701 4540 8699 4542 8694
      4540 8693 4541 8688 4540 8684 4543 8682
TIME...MOT...LOC 2253Z 219DEG 37KT 4519 8732 4508 8712

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kurimski
Special weather statement, Jul 5, 6:17 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
617 PM CDT Sat Jul 5 2025

WIZ037-045-048-052345-
Waupaca WI-Winnebago WI-Waushara WI-
617 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WINNEBAGO...EASTERN
WAUSHARA AND SOUTHEASTERN WAUPACA COUNTIES THROUGH 645 PM CDT...

At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Napowan Scout Camp to near Redgranite.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Redgranite around 620 PM CDT.
  Waupaca, Fremont, and Lake Poygan around 630 PM CDT.

Other locations impacted by these storms include Fitzgerald Corners,
Northport, Orihula, Rivermoor, Borth, Winneconne, Zittau, Tustin,
Metz, and Manawa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4421 8927 4465 8866 4459 8866 4459 8874
      4424 8874 4424 8867 4407 8867 4398 8897
      4398 8932 4399 8932
TIME...MOT...LOC 2316Z 225DEG 37KT 4419 8911 4401 8909

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kurimski
Special weather statement, Jul 5, 6:42 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Green Bay WI
642 PM CDT Sat Jul 5 2025

WIZ037-038-045-048-060015-
Waushara WI-Waupaca WI-Winnebago WI-Outagamie WI-
642 PM CDT Sat Jul 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WAUPACA...
EASTERN WAUSHARA...NORTHERN WINNEBAGO AND OUTAGAMIE COUNTIES UNTIL
715 PM CDT...

At 642 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near New London to over Lake Poygan, or
extending from 15 miles east of Waupaca to 16 miles northwest of
Oshkosh, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Appleton, Menasha, Kaukauna, Little Chute, New London, Kimberly,
  Black Creek, Fremont, Lake Poygan, Northern Lake Winnebago,
  Darboy, Neenah, Greenville, Combined Locks, Dale, Hortonville,
  Winneconne, Weyauwega, Royalton and Medina.

LAT...LON 4398 8905 4436 8895 4459 8861 4459 8838
      4427 8827 4424 8833 4424 8840 4421 8840
      4398 8896
TIME...MOT...LOC 2342Z 235DEG 37KT 4435 8877 4425 8875 4415 8882

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kurimski
Special weather statement, Jul 5, 7:08 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
708 PM CDT Sat Jul 5 2025

WIZ038-048-049-060030-
Calumet WI-Winnebago WI-Outagamie WI-
708 PM CDT Sat Jul 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALUMET...
NORTHEASTERN WINNEBAGO AND OUTAGAMIE COUNTIES UNTIL 730 PM CDT...

At 708 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles southwest of Black Creek to
near Menasha, or extending from 11 miles northwest of Appleton to 6
miles west of Appleton, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Appleton, Menasha, Kaukauna, Little Chute, New London, Kimberly,
  Black Creek, Darboy, Northern Lake Winnebago, Neenah, Greenville,
  Seymour, Combined Locks, Wrightstown, Dale, Sherwood, Hortonville,
  Medina, Shiocton and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4424 8871 4429 8871 4442 8874 4444 8874
      4453 8826 4438 8819 4418 8819 4413 8870
TIME...MOT...LOC 0008Z 258DEG 27KT 4437 8855 4431 8848 4424 8851

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kurimski
Local storm report, Jul 5, 7:40 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
740 PM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Flood            2 SSW Howard            44.53N 88.08W
07/05/2025                   Brown              WI   Trained Spotter

            Minor street flooding on Larsen Road near
            Interstate 41.

&&
Local storm report, Jul 5, 7:46 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
746 PM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Rain             Oconto Airport          44.87N 87.91W
07/05/2025  M1.99 Inch       Oconto             WI   AWOS

            Rainfall total since the rain began shortly
            after 6 pm this evening. Still raining at
            the time of the storm report.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:08 PM CDTSpecial Weather StatementGRBOutagamie22 min
Jul 5, 7:09 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie2 hr
Jul 5, 7:22 PM CDTAreal Flood AdvisoryGRBDoor, Kewaunee3 hr

Nearby

Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.